# SDR AALA20141119004

- Difficulty date: November 18, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 10,647 hours, 4,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plate
- Part number: 02031461201
- Condition: Broken
- Location: Exit Identifier
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT IDENTIFIER FAILED INTEGRITY CHECK STEP 1C IAW MCM 2904.  EXIT IDENTIFIER LENS FALLS OFF & LIGHT ASSEMBLY BASE PLATE IS BROKEN L1187.  R & R EXIT IDENTIFIER IAW AMM 33-51-01.  SYS CHECKED NORMAL.
